Translator Disclaimer
1 December 2014 On the Schmidt subspace theorem for algebraic points
Aaron Levin
Duke Math. J. 163(15): 2841-2885 (1 December 2014). DOI: 10.1215/00127094-2827017

Abstract

We study extensions and generalizations of the Schmidt subspace theorem in various settings. In particular, we prove results for algebraic points of bounded degree, giving a sharp version of Schmidt’s theorem for quadratic points in the projective plane and a more general result that resolves a conjecture of Schlickewei.

Citation

Download Citation

Aaron Levin. "On the Schmidt subspace theorem for algebraic points." Duke Math. J. 163 (15) 2841 - 2885, 1 December 2014. https://doi.org/10.1215/00127094-2827017

Information

Published: 1 December 2014
First available in Project Euclid: 1 December 2014

zbMATH: 1321.11073
MathSciNet: MR3285859
Digital Object Identifier: 10.1215/00127094-2827017

Subjects:
Primary: 11J87
Secondary: 11J25 , 11J97

Keywords: diophantine approximation , points of bounded degree , Schmidt subspace theorem , Wirsing’s theorem

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 15 • 1 December 2014
Back to Top